# SDR SIMA20150408002

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 29,734 hours, 21,042 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: MS24665134
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

UNCOMMANDED RUDDER MOVEMENT WITH NO INDICATION ON EICAS.  RUDDER LIMIT APPEARED ON FLIGHT CONTROL PAGE.  RUDDER PEDALS DID NOT MOVE WITH RUDDER MOVEMENT & RUDDER INDICATION WAS NOT MOVING EITHER.  RTF DECLARED EMER.  TRANSFERRED TO NRWC 512-ORD-01953.  R & R LT YAW DAMPER LINEAR ACTUATOR.  REMOVED & REINSTALLED ORIGINAL RT YAW DAMPER LINEAR ACTUATOR IAW AMM 22-22-01.  OPERATIONS CHECKED GOOD IAW NRWC 512-ORD-01953.
